Severe Hyperprolactinemia during Lurasidone Treatment in a 16-year Old Girl with Schizophrenia - A Case Report.
Аннотация
BACKGROUND
Increase of serum prolactin is a common adverse effect to antipsychotic medication, potentially leading to galactorrhea, menstrual cycle disturbances or sexual adverse effects. Lurasidone is commonly associated with a low risk of prolactin change.
OBJECTIVE
To describe a case of severe hyperprolactinemia in a 16-year old female with schizophrenia.
METHOD: Case report.
RESULTS
We saw a severe and sustained prolactin increase during treatment with lurasidone.
CONCLUSIONS
Although lurasidone is usually considered not to increase prolactin, some patients may experience this adverse effect. As related subjective consequences may be falsely attributed to the disease or as direct effects of the antipsycotic agent, serum prolactin measurements should be made prior to and during antipsychotic treatment regardless of medication choice.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.